Alert archive / North Dakota / Red Flag Warnings in 2010
Red Flag Warning 5, NWS Bismarck, ND
NWS Bismarck, ND issued this red flag warning at May 3, 2010, 2:30 PM MDT for 7 counties in North Dakota. It took effect at May 4, 2010, 12:00 PM MDT. It was in force for 8 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 3, 2010, 2:30 PM MDT (20:30 UTC)
- In effect from
- May 4, 2010, 12:00 PM MDT
- Expired
- May 4, 2010, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Burleigh County, ND, Emmons County, ND, Grant County, ND, Hettinger County, ND, Morton County, ND, Sioux County, ND
The radar
The Bismarck radar (KBIS), 61 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 4:53 PM MDT | NON-TSTM WND GST 70 | Hettinger, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.5 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 656 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
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
4 follow-up statements
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
174 WWUS83 KBIS 042113 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 413 PM CDT TUE MAY 4 2010 ...RED FLAG WARNING CONTINUES FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST NORTH DAKOTA TUESDAY AFTERNOON AND EARLY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... .A STRONG COLD FRONT MOVED THROUGH WESTERN AND CENTRAL NORTH DAKOTA EARLY THIS MORNING WITH STRONG WINDS BEHIND THE FRONT. ANOTHER STRONG LOW PRESSURE SYSTEM OVER NORTHEAST MONTANA THIS AFTERNOON WILL MOVE ACROSS NORTHERN NORTH DAKOTA TONIGHT. THIS SYSTEM WILL KEEP SUSTAINED WESTERLY WINDS OF 35 TO 45 MPH WITH GUSTS TO 55 AND 60 MPH THROUGH THE EVENING HOURS. MINIMUM RELATIVE HUMIDITIES OF 35 TO 45 PERCENT OVER THE SOUTH CENTRAL THIS AFTERNOON...COMBINED WITH THE STRONG WINDS...HAVE BROUGHT RED FLAG CONDITIONS TO SOUTH CENTRAL NORTH DAKOTA THIS AFTERNOON. THUS A RED FLAG WARNING CONTINUES UNTIL AROUND 9 PM CDT OR 8 PM MDT. WINDS WILL REMAIN STRONG LATE NIGHT...BUT RELATIVE HUMIDITIES WILL RECOVER ABOVE CRITICAL THRESHOLDS. NDZ034-035-041-042-044>046-050200- /O.CON.KBIS.FW.W.0005.000000T0000Z-100505T0200Z/ MORTON-BURLEIGH-HETTINGER-GRANT-ADAMS-SIOUX-EMMONS- 413 PM CDT TUE MAY 4 2010 /313 PM MDT TUE MAY 4 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN NORTH DAKOTA...34...35...41...42...44...45...46 WESTERLY WINDS OF 35 TO 45 MPH WITH GUSTS BETWEEN 55 AND 60 MPH WILL CONTINUE THIS EVENING. MINIMUM RELATIVE HUMIDITIES BETWEEN 35 AND 45 PERCENT AND VERY HIGH RANGELAND FIRE DANGER INDICES WILL RESULT IN CRITICAL FIRE WEATHER BEHAVIOR TUESDAY AFTERNOON THROUGH TUESDAY EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ JV
816 WWUS83 KBIS 050207 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 907 PM CDT TUE MAY 4 2010 ...RED FLAG WARNING HAS EXPIRED... .RELATIVE HUMIDITIES HAVE INCREASED ENOUGH AND ARE ABOVE CRITICAL RED FLAG CRITERIA THRESHOLDS. DESPITE STRONG WINDS CONTINUING TONIGHT AND INTO WEDNESDAY MORNING...RED FLAG CONDITIONS HAVE ENDED AND THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. NDZ034-035-041-042-044>046-050315- /O.EXP.KBIS.FW.W.0005.000000T0000Z-100505T0200Z/ MORTON-BURLEIGH-HETTINGER-GRANT-ADAMS-SIOUX-EMMONS- 907 PM CDT TUE MAY 4 2010 /807 PM MDT TUE MAY 4 2010/ ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN NORTH DAKOTA...34...35...41...42...44...45...46 RELATIVE HUMIDITIES HAVE INCREASED ENOUGH AND ARE ABOVE CRITICAL RED FLAG CRITERIA THRESHOLDS. DESPITE STRONG WINDS CONTINUING TONIGHT AND INTO WEDNESDAY MORNING...RED FLAG CONDITIONS HAVE ENDED AND THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$ KS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at May 3, 2:34 AM MDT, 11 hours 56 minutes earlier.
Area forecast discussion, May 3, 2:34 AM MDT, 11 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 334 AM CDT MON MAY 3 2010 .SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT... THE CHALLENGE FOR THIS FORECAST IS THE POTENTIAL FOR STRONG WINDS FROM MIDNIGHT TONIGHT THROUGH MIDNIGHT TUESDAY NIGHT. THE MODELS HAVE BEEN IN AGREEMENT IN MOVING A STRONG UPPER LEVEL SHORT WAVE ACROSS THE ROCKIES TODAY AND TONIGHT...PRECEDED BY A SHORT WAVE RIDGE WHICH WILL BRING DRIER AND WARMER CONDITIONS TO THE STATE TODAY. A COLD FRONT WILL SWING ACROSS WESTERN NORTH DAKOTA LATE TONIGHT AND THROUGH CENTRAL NORTH DAKOTA TUESDAY MORNING...WITH THE POTENTIAL FOR STRONG GUSTY WINDS WITH THE FRONTAL PASSAGE. BY TUESDAY MORNING THE UPPER LEVEL SHORT WAVE WILL DEVELOP A CLOSED LOW IN SOUTHWEST SASKATCHEWAN WITH A STACKED SURFACE LOW BENEATH IT. THE MODELS DIFFER ON THE MOVEMENT OF THIS SYSTEM...WHICH WILL LEAD TO PROBLEMS IN DETERMINING WHERE THE STRONGEST WINDS WILL BE. THE NAM HAS THE FURTHEST NORTH PATH...WHILE THE UNMET IS FURTHEST SOUTH. THE GFS IS SOMEWHAT IN THE MIDDLE OF THE PACK. DUE TO THE STRENGTH OF THE SYSTEM...LOW AND LEVEL WINDS ON TO THE SOUTH AND SOUTHWEST OF THE SYSTEM WILL BE STRONG AND WILL LIKELY MIX DOWN TO THE SURFACE ADDING TO THE STRONG WINDS CAUSED BY STRONG SURFACE PRESSURE GRADIENT. USING THE GFS LEADS TO A HIGH WIND WATCH IN THE FAR WEST AFTER MIDNIGHT TONIGHT...CENTRAL IN THE AROUND NOON TUESDAY...AND ENDING STATEWIDE AROUND MIDNIGHT TUESDAY. COLD ADVECTION BEHIND THE COLD FRONT WILL BRING A CHANCE OF RAIN AND SNOW...WITH THE POTENTIAL FOR LIGHT SNOW ACCUMULATIONS MAINLY AT NIGHT...FOLLOWED BY MELTING DURING THE DAY. STILL WITH SNOW AND STRONG WINDS...COULD SEE VISIBILITIES REDUCED IN SNOW SHOWERS TUESDAY AND TUESDAY NIGHT. TEMPERATURES TUESDAY WILL TURN COLDER AGAIN DUE TO STRONG COLD ADVECTION. BY WEDNESDAY AFTERNOON THIS SYSTEM WILL HAVE MOVED INTO ONTARIO AND CONDITIONS SHOULD IMPROVE THROUGH THE DAY...ALTHOUGH WITH NORTHWEST WINDS THROUGH THE DAY...SHOULD SEE ONLY MODEST IMPROVEMENTS IN DAYTIME TEMPERATURES. .LONG TERM...THURSDAY THROUGH SUNDAY NIGHT... MODELS/ENSEMBLES ARE IN BETTER AGREEMENT WITH THE GENERAL PATTERN DURING THE LONG TERM THAN DURING THE PAST COUPLE NIGHTS...BUT STILL DIFFER SLIGHTLY IN PLACEMENT AND AMOUNT OF PRECIPITATION WITH THE THURSDAY/FRIDAY QPF. MODELS ARE CLOSE ENOUGH IN AGREEMENT TO WARRANT A GENERAL BLEND FOR THE FORECAST GRIDS...CONTINUING THE ACTIVE PATTERN AND BELOW AVERAGE TEMPERATURES THROUGH THE WORK WEEK. MODELS/ENSEMBLES DEPICT BROAD CYCLONIC UPPER LEVEL FLOW ON THURSDAY...WITH SOME FORM OF A PHASED...OR UNPHASED...MIDDLE LEVEL LOW TRAVERSING THE NORTHERN PLAINS. WHILE SMALLER THAN LAST NIGHT NOW THAT THE ECMWF HAS TRENDED TOWARD YESTERDAYS GFS/GEM GLOBAL FORECASTS...THE ENVELOPE OF POSSIBLE SOLUTIONS CONTINUES TO BE LARGE SINCE DIFFERENCES IN THE DEGREE OF MIDDLE LEVEL PHASING SEEMS TO HAVE GREAT IMPACT ON SURFACE LOW TRACK AND ASSOCIATED PRECIPITATION IN THIS CASE. THEREAFTER...THE ACTIVE PATTERN LOOKS TO CONTINUE WITH SEVERAL WEAK SHORTWAVES FORECAST TO PASS OVER THE DAKOTAS ON FRIDAY AND SATURDAY. IT IS WORTH NOTING THAT FLAT RIDGING IS FORECAST TO BUILD INTO THE PLAINS NEXT WEEKEND IN THE WAKE OF THE THURSDAY/THURSDAY NIGHT SYSTEM...SO TEMPERATURES MAY FINALLY REBOUND AND BE CLOSE TO AVERAGE. OTHERWISE...CONTINUED THREAT OF PRECIPITATION AND COLD POST FRONTAL AIRMASS SHOULD KEEP TEMPERATURES BELOW AVERAGE. && .AVIATION... VFR/MVFR CEILINGS AND SCATTERED RAIN SHOWERS SHOULD CONTINUE AT ALL TAF SITES THIS MORNING AS COLD AIR AND MOISTURE REMAIN IN THE AREA BEHIND THE DEPARTING LOW OVER SOUTHERN MANITOBA. SOME SITES MAY SEE VISIBILITIES DROP TO MVFR EARLY THIS MORNING...AS FOG DEVELOPS DUE TO BUILDING HIGH PRESSURE AND PLENTY OF MOISTURE AT THE SURFACE. HOWEVER...ENOUGH WIND AND CLOUD COVER SHOULD STILL REMAIN IN THE AREA TO PREVENT DENSE FOG DEVELOPMENT. BRIEF CLEARING SHOULD THEN OCCUR MIDDAY BEFORE CLOUDS AND A CHANCE OF SHOWERS ONCE AGAIN MOVE INTO THE AREA IN THE LATE AFTERNOON AHEAD OF ANOTHER SYSTEM APPROACHING THE STATE FROM THE WEST. CALM WESTERLY WINDS SHOULD SHIFT TO THE SOUTH AND INCREASE AROUND SUNSET AS THE SYSTEM APPROACHES. WINDS ON TUESDAY WILL BE VERY GUSTY. && .BIS WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT FOR NDZ002>005-010>013-018>022-033>035-041>044. HIGH WIND WATCH FROM LATE TONIGHT THROUGH LATE TUESDAY NIGHT FOR NDZ001-009-017-031-032-040. HIGH WIND WATCH FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT FOR NDZ023-025-036-037-045>048-050-051. && SHORT TERM...TSW LONG TERM...SCHECK/BPN AVIATION...BPN/SCHECK
Hazardous weather outlook, May 3, 3:53 AM MDT, 10 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 453 AM CDT MON MAY 3 2010 NDZ001-009-017-031-032-040-041000- DIVIDE-WILLIAMS-MCKENZIE-GOLDEN VALLEY-BILLINGS-SLOPE- 453 AM CDT MON MAY 3 2010 /353 AM MDT MON MAY 3 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WATCH HAS BEEN ISSUED FOR LATE TONIGHT THROUGH TUESDAY EVENING. STRONG WEST WINDS WILL DEVELOP LATE TONIGHT. THE STRONG WINDS WILL BE CAUSED BY A LOW PRESSURE SYSTEM IN SOUTHERN ALBERTA THAT WILL MOVE EAST ACROSS THE PLAINS ON TUESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY VERY STRONG WEST WINDS CAN BE EXPECTED TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ002>005-010>013-018>023-025-033>037-041>048-050-051-041000- BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-STARK-MORTON- BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 453 AM CDT MON MAY 3 2010 /353 AM MDT MON MAY 3 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A HIGH WIND WATCH HAS BEEN ISSUED FOR TUESDAY MORNING THROUGH TUESDAY EVENING. STRONG WEST WINDS WILL DEVELOP TUESDAY MORNING AND CONTINUE THROUGH TUESDAY EVENING AS A LOW PRESSURE SYSTEM IN SOUTHERN ALBERTA MOVES EAST ACROSS THE PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 3:43 AM MDT | High Wind Watch | BIS | Adams, Billings, Bottineau, Bowman, Burke, Burleigh and 26 more | 22 hr |
| May 3, 3:28 PM MDT | High Wind Warning | BIS | Adams, Billings, Bowman, Burleigh, Dunn, Emmons and 8 more | 42 hr |
| May 3, 3:28 PM MDT | Wind Advisory | BIS | Billings, Bottineau, Burke, Burleigh, Dickey, Divide and 21 more | 45 hr |
Nearby
Red Flag Warnings in North Dakota, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.